MAUDE Adverse Event Report: ZIMMER BIOMET, INC. +6MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. +6MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Catalog Number 110030778
Medical Device Problem Codes Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Insufficient Information (4580); Joint Impingement (4834)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110031428, +3mm thickness 40mm diameter bearing; lot#: 66774378.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty on an unknown date.The patient then underwent multiple revision surgeries.Subsequently, the patient underwent a firth revision surgery approximately four (4) months ago due to an unknown reason to revise the poly and tray.Attempt has been made to obtain additional information.No additional information has been received at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h6 correction h6 due to entry error.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b4; b5; d1; d2; d4; d10; g1; g3; g4; g6; h1; h2; h3; h4; h5; h6; h10.Corrections to d4, g4, and h4; clarification of events and products provided during the diligence process.H6: proposed annex g code, mechanical (g04), head.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed, and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent multiple shoulder revisions due to component impingement, including a revision approximately seven weeks post-implantation to exchange the polyethylene and tray.The patient first underwent an initial shoulder arthroplasty.Subsequently, the patient had a revision using a revision system for an unknown reason.A later revision initially attributed to stem loosening was corrected to component impingement, with the polyethylene impinging on the component throughout the range of motion.The patient later underwent another revision to revise the polyethylene and tray for an unknown reason.After a subsequent procedure in which the head component was implanted, the patient returned approximately seven weeks later for another revision to swap the polyethylene and tray.Attempts have been made and no further information has been provided.

Brand Name
+6MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22832474
Report Number0001822565-2025-02991
Device Sequence Number4577830
Product Code PHX
UDI-Device Identifier00887868231278
UDI-Public(01)00887868231278(17)320529(10)65369825
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110030778
Device Lot Number65369825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer01/27/2026
02/23/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date02/23/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale